Some theorems on recurrent and Ricci-recurrent spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 26 (1956), pp. 168-176.
@article{RSMUP_1956__26__168_0,
     author = {Chandra Chaki, Manindra},
     title = {Some theorems on recurrent and {Ricci-recurrent} spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {168--176},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {26},
     year = {1956},
     zbl = {0075.17501},
     mrnumber = {84165},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1956__26__168_0/}
}
TY  - JOUR
AU  - Chandra Chaki, Manindra
TI  - Some theorems on recurrent and Ricci-recurrent spaces
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1956
DA  - 1956///
SP  - 168
EP  - 176
VL  - 26
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1956__26__168_0/
UR  - https://zbmath.org/?q=an%3A0075.17501
UR  - https://www.ams.org/mathscinet-getitem?mr=84165
LA  - en
ID  - RSMUP_1956__26__168_0
ER  - 
Chandra Chaki, Manindra. Some theorems on recurrent and Ricci-recurrent spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 26 (1956), pp. 168-176. http://www.numdam.org/item/RSMUP_1956__26__168_0/

[1] Brinkmann H.W.: Riemann Spaces Conformat to Einstein spaces, Mathematische Annalen, Vol. 91, P. 272, 1924. | JFM 50.0504.01

[2] Eisenhart L.P.: (1926) Riemannian Geometry, P. 91. | JFM 52.0721.01

[3] Patterson E.M.: Some Theorems on Ricci-recurrent spaces, Journ. Lond. Math. Soc. 1952. | MR 48891 | Zbl 0048.15604

[4] Ruse H.S.: On Simply harmonic Spaces, Journ. Lond. Math. Soc. Vol. 21, 1946. | MR 21708 | Zbl 0063.06626

[5] Walker A.G.: On completely harmonic Spaces, Journ. Lond. Math. Soc. Vol. 20, 1945. | MR 16234 | Zbl 0060.38509